DISTRIBUTION OF THE LR CRITERION AS A MARGINAL DISTRIBUTION OF A GENERALIZED DIRICHLET MODEL
Seemon Thomas () and
Alex Thannippara
Statistica, 2008, vol. 68, issue 3, 375-390
Abstract:
xxxxx
Date: 2008
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:68:y:2008:i:3:p:375-390
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().